Julien ROTH
Maître de conférences en mathématiques
Laboratoire d'Analyse et de Mathématiques Appliquées (UMR 8050), UFR de Mathématiques, Université Gustave Eiffel (ex-UPEM).
Cité Descartes, Bâtiment Copernic, Bureau 4B060
5, boulevard Descartes, Champs sur Marne
77454 Marne-la-Vallée Cedex 2
E-mail: julien.roth[at]u-pem.fr
Tel: 01 60 95 76 81



PUBLICATIONS

  1. Anisotropic eigenvalues upper bounds for hypersurfaces in weighted Euclidean spaces (avec Abhitosh Upadhyay). Preprint 2020, 13 pages, soumis. Chien
  2. Extrinsic upper bounds the first eigenvalue of the p-Steklov problem on submanifolds. Preprint 2020, 11 pages, soumis. Chien
  3. Characterization of hypersurfaces in four dimensional product spaces via two different Spinc structures (avec Roger Nakad). Preprint 2019, 23 pages, soumis. Chien
  4. Reilly-type inequalities for Paneitz and Steklov eigenvalues. Potential Analysis Vol 53 no 3 (2020), pp 773-798. Chien
  5. Extrinsic eigenvalue estimates for hypersurfaces in product spaces. Mediterranean Journal of Mathematics Vol 17, article no 84 (2020). Chien
  6. On almost stable CMC hypersurfaces in manifolds of bounded sectional curvature (avec Abhitosh Upadhyay). Bulletin of the Australian Mathematical Society. Vol 101 no 2 (2020), pp 333-338.Chien
  7. f-biharmonic submanifolds of generalized space forms (avec Abhitosh Upadhyay) Results in Mathematics Vol 75 no 1, article 20 (2020). Chien
  8. On compact anisotropic Weingarten hypersurfaces in Euclidean space (avec Abhitosh Upadhyay). Archiv der Mathematik Vol 113 no 2 (2019), pp 213-224. Chien
  9. Explicit rigidity of almost-umbilical hypersurfaces (avec Julian Scheuer), Asian Journal of Mathematics Vol 22 no 6 (2018), pp 1075-1088. Chien
  10. New stability results for spheres and Wulff shapes. Communications in Mathematics Vol 26 no2 (2018), pp 153-167. Chien
  11. Spinorial Representation of submanifolds in Riemannian space forms (avec Pierre Bayard et Marie-Amélie Lawn), Pacific Journal of Mathematics Vol 291 no 1 (2017), pp 51-80. Chien
  12. A fundamental theorem for submanifolds of multiproducts of real space forms (avec Marie-Amélie Lawn), Advances in Geometry Vol 17 no 3 (2017), pp 323-338. Chien
  13. A DDVV inequality for submanifolds of warped products, Bulletin of the Australian Mathematical Society, Vol 95 no 3 (2017), pp 495-499. Chien
  14. Pinching of the first eigenvalue for second order operators on hypersurfaces of the Euclidean space (avec Julian Scheuer), Annals of Global Analysis and Geometry, Vol 51 no 3 (2017), pp 287-304. Chien
  15. Complex and Lagrangian surfaces of the complex projective space via Kählerian Killing Spinc spinors (avec Roger Nakad), Journal of Geometry and Physics Vol 116 (2017), pp 316-329. Chien
  16. Biharmonic submanifolds of generalized space forms (avec Abhitosh Upadhyay), Differential Geometry and its Applications Vol 50 (2017), pp 88-104. Chien
  17. Spinorial Representation of submanifolds in metric Lie groups (avec Pierre Bayard et Berenice Zavala Jiménez), Journal of Geometry and Physics Vol 114 (2017), pp 348-374. Chien
  18. General Reilly-type inequalities for submanifolds of weighted Euclidean spaces, Colloquium Mathematicum Vol 144 no 1 (2016), pp 127-136. Chien
  19. Lower bounds for the eigenvalues of the Spinc Dirac operator on manifolds with boundary (avec Roger Nakad), Comptes-rendus - Mathématique Vol 354 no 4 (2016), pp 425-431. Chien
  20. Lower bounds for the eigenvalues of the Spinc Dirac operator on submanifolds (avec Roger Nakad), Archiv der Mathematik, Vol 104 no 5 (2015), pp 451-461. Chien
  21. A new result about almost umbilical hypersurfaces of real space forms, Bulletin of the Australian Mathematical Society, Vol 91 no 1 (2015), pp 145-154. Chien
  22. Spinors and isometric immersions of surfaces into 4-dimensional products, Bulletin of the Belgian Mathematical Society - Simon Stevin Vol 21 no 4 (2014), pp 635-652. Chien
  23. The spinor representation formula in 3 and 4 dimensions (avec Pascal Romon) , Pure and Applied Differential Geometry, Proceedings of the conference PADGE 2012 (In memory of Franki Dillen), Shaker Verlag, Aachen, 2013, pp261-282. Chien
  24. A note on biharmonic submanifolds of product spaces, Journal of Geometry Vol 104 no 2 (2013), pp 375-381. Chien
  25. Upper bounds for the first eigenvalue of the Laplacian in terms of anisiotropic mean curvatures, Results in Mathematics Vol 64 no 3-4 (2013), pp 383-403. Chien
  26. Spinorial representation of surfaces in four-dimensional Space Forms (avec Pierre Bayard et Marie-Amélie Lawn), Annals of Global Analysis and Geometry, Vol 44 no 4 (2013), pp 433-453. Chien
  27. A remark on almost umbilical hypersurfaces, Archivum Mathematicum, Vol 49 no 1 (2013), pp 1-7. Chien
  28. The Spinc Dirac operator on hypersurfaces and applications (avec Roger Nakad), Differential Geometry and its Applications, Vol 31 no 1 (2013), pp 93-103. Chien
  29. Hypersurfaces of Spinc manifolds and Lawson Type correspondence (avec Roger Nakad), Annals of Global Analysis and Geometry, Vol 42 no 3 (2012), pp 421-442. Chien
  30. Skew Killing spinors (avec Georges Habib) , Central European Journal of Mathematics, Vol 10 no 3 (2012), pp 844-856. Chien
  31. Eigenvalue Pinching and Application to the Stability and the Almost Umbilicity of Hypersurfaces (avec Jean-François Grosjean), Mathematische Zeitschrift, Vol 271 no 1 (2012), pp 469-488. Chien
  32. Isometric immersions into Lorentzian products, International Journal of Geometric Methods in Modern Physics, Vol 8 no 6 (2011), Art no 1269, 22 pages. Chien
  33. Spinorial characterization of surfaces in pseudo-Riemannian space forms (avec Marie-Amélie Lawn), Mathematical Physics, Analysis and Geometry Vol 14 no 3 (2011), pp 185-195. Chien
  34. Spinorial characterizations of surfaces into 3-homogenous manifolds, Journal of Geometry and Physics Vol 60 (2010) pp 1045-1061. Chien
  35. Isometric immersions of hypersurfaces into 4-dimensional manifolds via spinors (avec Marie-Amélie Lawn) , Differential Geometry and its Applications Vol 28 no.2 (2010) pp 205-219. Chien
  36. Une nouvelle caractérisation des sphères géodésiques dans les espaces modèles, Comptes-rendus - Mathématique, 347 no.19-20 (2009), pp 1197-1200. Chien
  37. Rigidity results for geodesic spheres in space forms, Differential Geometry, Proceedings of the VIIIth International Colloquium in Differential Geometry, Santiago de Compostela (2009) pp156-163, World Scientific. Chien
  38. Pincement de la première valeur propre du laplacien pour les hypersurfaces et rigidité, Actes du Séminaire de Théorie Spectrale et Géométrie de l'Institut Fourier, Grenoble, Vol 26 (2009), pp 123-138. Chien
  39. Pinching of the first eigenvalue of the Laplacian and almost-Einstein hypersurfaces of Euclidean space, Annals of Global Analysis and Geometry Vol 33 no.3 (2008) pp 293-306. Chien
  40. Extrinsic radius pinching in space forms with nonnegative sectional curvature, Mathematische Zeitschrift Vol 258 no.1 (2008) pp 227-240. Chien
  41. Extrinsic radius pinching for hypersurfaces of space forms, Differential Geometry and its Applications Vol 25 no.5 (2007) pp 485-499. Chien

  42. Thèse: Rigidité des hypersurfaces en géométrie riemannienne et spinorielle: aspect extrinsèque et inrtinsèque (128 pages). Thèse sous la direction d'Oussama Hijazi et Jean-François Grosjean (2006) Chien